A problem of Schur and its generalizations
Abbott, H. ; Hanson, D.
Acta Arithmetica, Tome 21 (1972), p. 175-187 / Harvested from The Polish Digital Mathematics Library
Publié le : 1972-01-01
EUDML-ID : urn:eudml:doc:205076
@article{bwmeta1.element.bwnjournal-article-aav20i2p175bwm,
     author = {Abbott, H. and Hanson, D.},
     title = {A problem of Schur and its generalizations},
     journal = {Acta Arithmetica},
     volume = {21},
     year = {1972},
     pages = {175-187},
     zbl = {0207.54802},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav20i2p175bwm}
}
Abbott, H.; Hanson, D. A problem of Schur and its generalizations. Acta Arithmetica, Tome 21 (1972) pp. 175-187. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav20i2p175bwm/